# SDR ASAA0843759

- Difficulty date: November 8, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 21,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311A
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT LOWER TRAILING EDGE GOUGED.  REMOVED DAMAGED SECTION.  INSTALLED DOUBLER FILLER AND BOND REPAIR PER SRM 51 70 10.
